# SDR UIEA2017100601934

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,175 hours, 19,947 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Dirty
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S WEATHER RADAR SWITCH INTERMITTENT,  TAKES MORE THAN ONE ATTEMPT TO TURN WEATHER RADAR ON.  CLEANED THE WEATHER RADAR SWITCH IAW AMM 34-43-05,  OPS CHECKED NORMAL.
